I've grown more tolerant to Adderall as I'm taking it more often for school. Very often I get back pain, and I got nauseous the other day and threw up. I've been taking about 45mg everyday. I'm 24 female.
How much Adderall is too much to take daily?
Question posted by supastar45 on 14 Sep 2013
Last updated on 23 October 2019 by Chrissmile
This question has also been asked and answered here: How much Adderall can I take?
Maybe to large of dose. And being agitated is actually associated with Adderall there's a good medication if you have attention deficit disorder it's also very effective if you have OCD.. Talk to your Dr. He prescribed it.,even your local. Pharmacies have pampltets on possible side effects. Remember everybody is different. What is good for one person might not help you. Vivance is good to. You take it once a day
Your doctor is always the best person to ask this question. Even if you’re uncomfortable asking your own doctor, attempt to get a second opinion or multiple opinions from qualified medical professionals until you find the information you need because tell you the truth all these online forums really accomplish is spreading mostly misinformation and occasionally some harm reduction. Nobody on here will ever be able to help you as much as a qualified health care professional evaluating you face to face with years of schooling in the mechanisms and effects of these powerful and misunderstood drugs.
Darlin' I been taking 60mg for a long time with zero side effects. My Doctor says she will increase it but she needs to know how by how much from a corroborating sleep Doctor. Don't let people who have zero clue about the drug influence your decision. Adder all is an amazing drug and works great for people who actually have ADHD.
If you are not diagnosed with it then I would stop immediately. Use caffeine it'll work just as well for people who need to study long hours. Don't use the caffeine unless you need to or you will just become more tolerant to that as well.
If you do have ADHD talk to your Doctor about increasing your dose to 30mg x2.
The worst thing about Adderall is that it does build tolerance so make sure you never go over your daily amount and if you do find yourself getting too used to it then take a break. For me a weekend is plenty but some people need a whole week. Be open with your Doctor about everything including what I'm saying here if you like.
I've been taking adderall for a while now and I feel like I've built a tolerance fast. Today I took 40mg at 8 am. Another 40 at 1 and another 40 at 7pm. It's fine. No problem. It depends on your tolerance.
Adderall is a serious drug. I have a prescription. I take 1 30 mg pill and Im good for an entire day. If u take it as perscribed u will be fine. DO NOT take this drug without a prescription.
This sounds like too much to me. Especially if you have nausea. I know this is a common side effect. I don't know if u are taking the XL or not. You did not state it in your comment. I have never taken more than 30 mg. And it gives me dry mouth like crazy! Maybe you need to drink more water. And be sure to eat, even if you are not hungry. A quick snack every 4 hours that is healthy.
I've taken 90mg at one point, but your suppose to be lowered once a year and gradually brought back up. Now I only took this mg when they had that huge shortage bc I could find 20mg any where. I'm down to 40 mg a day was on 60 mg last month.
You're not taking any amount that hasn't been heard of. Is this 45mg coming from 15mg IR 3/day? If this is so, then that's still not an obscene amount. The way you can tell you're taking too much Adderall is when you start to abuse it and run out way before your prescription is due. If you have things under control then there's nothing to worry about.
The back pain may be coming from, tell me if I'm wrong, you being constantly doing something? It could even be from not being on your feet and just studying and sitting for long periods of time in a position your body doesn't like, but you're so into what you're doing it goes unnoticed, has happened to me plenty of times. Your nausea is anybody's guess. Do you remember to eat and stay hydrated throughout the days you take your Adderall? The nausea could be from lack of food in your stomach/body or from dehydration.
Dehydration could also explain your achey back. Try eating something when you take Adderall and drinking lots of water. This should hold you over until you see your doc again and talk to him/her about it.
- Adderall uses and safety info
- Adderall information for Healthcare Professionals (includes dosage details)
- Side effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.